# SDR AALA20100613DFW01

- Difficulty date: June 12, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 2,517 hours, 895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 EMERGENCY LIGHT LENS COVER HAS ONE RED AND ONE CLEAR, NEEDS TO HAVE TWO RED.  REPLACED ONE CLEAR EMERGENCY LENS COVER WITH RED.  NOW HAVE TWO RED LENS AT ROW 14.
